Alert archive / Texas / Tornado Warnings in 2024
Tornado Warning 8, NWS Corpus Christi, TX
NWS Corpus Christi, TX issued this tornado warning at Jun 19, 2024, 7:54 PM CDT for Aransas County, Refugio County, Texas. It was in force for 21 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 19, 2024, 7:54 PM CDT (00:54 UTC)
- Expired
- Jun 19, 2024, 8:15 PM CDT
- In force
- 21 min
- Issued by
- NWS Corpus Christi, TX
- Area
- Storm-based polygon
- Tornado
- Radar indicated
- Hail
- 0.0 in
Counties Aransas County, TX, Refugio County, TX
The radar
The Corpus Christi radar (KCRP), 88 km from the middle of the area, began a volume at 00:57 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 19, 7:25 PM CDT | Tornado Watch | SPC | 12 hr |
The nearest sounding before it
Corpus Christi, TX (KCRP), launched 00:00Z, 0.9 hours before the alert went out and 80 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1715 J/kg
- Mixed-layer CIN
- 0 J/kg
- Mixed-layer LCL
- 487 m above ground
- 0-6 km bulk shear
- 26 kt
- 0-1 km storm-relative helicity
- 152 m²/s²
- 0-3 km storm-relative helicity
- 300 m²/s²
- Significant tornado parameter
- 1.2
- Supercell composite
- 10.5
The text
As transmitted.
555
WFUS54 KCRP 200054
TORCRP
TXC007-391-200115-
/O.NEW.KCRP.TO.W.0008.240620T0054Z-240620T0115Z/
BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Corpus Christi TX
754 PM CDT Wed Jun 19 2024
The National Weather Service in Corpus Christi has issued a
* Tornado Warning for...
Northeastern Aransas County in south central Texas...
East central Refugio County in south central Texas...
* Until 815 PM CDT.
* At 753 PM CDT, a severe thunderstorm capable of producing a tornado
was located near Aransas National Wildlife Refuge, or 11 miles
south of Seadrift, moving west at 40 mph.
HAZARD...Tornado.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed.
Damage to roofs, windows, and vehicles will occur. Tree
damage is likely.
* Locations impacted include...
Aransas National Wildlife Refuge.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
&&
LAT...LON 2830 9673 2820 9674 2817 9697 2837 9695
2832 9673
TIME...MOT...LOC 0053Z 096DEG 34KT 2826 9677
TORNADO...RADAR INDICATED
MAX HAIL SIZE...0.00 IN
$$
LS1 follow-up statement
862
WWUS54 KCRP 200106
SVSCRP
Severe Weather Statement
National Weather Service Corpus Christi TX
806 PM CDT Wed Jun 19 2024
TXC007-391-200115-
/O.CON.KCRP.TO.W.0008.000000T0000Z-240620T0115Z/
Aransas TX-Refugio TX-
806 PM CDT Wed Jun 19 2024
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 815 PM CDT FOR
NORTHEASTERN ARANSAS AND EAST CENTRAL REFUGIO COUNTIES...
At 806 PM CDT, a severe thunderstorm capable of producing a tornado
was located near Aransas National Wildlife Refuge, or 15 miles
southwest of Seadrift, moving west at 40 mph.
HAZARD...Tornado.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
This tornadic thunderstorm will remain over mainly rural areas of
northeastern Aransas and east central Refugio Counties.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
&&
LAT...LON 2823 9683 2821 9696 2833 9695 2830 9682
TIME...MOT...LOC 0106Z 096DEG 34KT 2827 9691
TORNADO...RADAR INDICATED
MAX HAIL SIZE...0.00 IN
$$
LSWhat forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Corpus Christi, TX wrote its last area forecast discussion before this tornado warning went out at Jun 19, 6:41 PM CDT, 1 hour 13 minutes earlier.
Area forecast discussion, Jun 19, 6:41 PM CDT, 1 hour 13 minutes before
Area Forecast Discussion
National Weather Service Corpus Christi TX
641 PM CDT Wed Jun 19 2024
...New AVIATION...
.SHORT TERM...
(Tonight through Thursday night)
Issued at 524 PM CDT Wed Jun 19 2024
Tropical Storm Alberto is continuing to better organize as it churns
in the southwestern Gulf. Winds and rainfall varies greatly within
each quadrant. Here's the current information about Alberto:
Location is about 305 miles south-southeast of Brownsville heading
west-southwest at 9 MPH. Maximum sustained winds are 40 MPH and the
minimum pressure is 995 MB. Alberto is expected to continue it's
current trajectory making landfall along the eastern coast of Mexico
near Tampico early tomorrow morning.
Precipitable water (PWAT) value as of the special 18Z balloon launch
is 2.63" and may even approach 3 inches with our evening sounding as
moisture continues to increase over the region. A flood watch
remains in effect through midday tomorrow to account for these
conditions.
Current hazards that remain in effect below:
Rainfall and Flooding: There remains uncertainty in rainfall amounts
across the region, with expected totals varying significantly
depending on the location of rain bands. Several inches have fallen
over the region in the last 24 hours with some locations reporting
over 5 inches thus far and more rain is expected. We anticipate an
additional 2 to 7 inches of rain area-wide with localized higher
amounts up to 10 inches through Friday.
Tornadoes: A few tornadoes warnings have already gone out
throughout the day today. The tornado threat continues to be a
hazard across the CWA as bands from Alberto continue to stream
onshore.
Wind: The disturbance’s circulation is getting better organized
and is expected to continue this until landfall, with strong winds
extending up to 415 miles from the center. Local observations
recorded gusts up around 56 mph near Kingsville. Coastal counties
may see winds up to 45 MPH tonight.
Coastal Flooding: Coastal flooding is ongoing, with numerous reports
of water encroaching on dunes and roadways. This flooding is
expected to persist through at least Thursday and a Coastal Flood
Warning is in effect through 00Z Friday, as high tide levels are
expected to remain between 2-3 feet. The risk of rip currents
remains high and the Rip Current Risk advisory has been extended
through midday Friday due to slow-to-subside long-period swells.
&&
.LONG TERM...
(Friday through next Tuesday)
Issued at 524 PM CDT Wed Jun 19 2024
As Conditions are expected to improve by the end of the week,
another system could bring more rain over the weekend. The early
part of next week looks drier as upper-level ridging takes hold.
Continue to monitor updates from the National Weather Service for
the latest information.
&&
.AVIATION...
(00Z TAFS)
Issued at 624 PM CDT Wed Jun 19 2024
A mixed bag of MVFR and IFR ceilings and visibilities can be
expected as we continue to experience rainbands across the area
associated with Tropical Storm Alberto. This is expected to
continue through tomorrow with gusty winds (20-30kts)
accompanying these rainbands as they pass through the area. MVFR
ceilings are expected to prevail by midday tomorrow across all
sites with some potentially brief pockets of VFR ceilings at the
eastern sites. Confidence is a little lower on this at this time.
&&
.MARINE...
Issued at 524 PM CDT Wed Jun 19 2024
Dangerous marine conditions continue this evening and a Tropical
Storm Warning remains in effect. Strong to very strong onshore
winds are occurring. Wave heights of 14 feet up to around 19 feet
across the coastal waters through Thursday. Deep moisture is still
moving into the area with a 80-100% chance of showers and
thunderstorms through Thursday. Rain chances trend down slightly
for Friday, but increase again for the weekend.
&&
.PRELIMINARY POINT TEMPS/POPS...
Corpus Christi 79 89 78 89 / 90 80 70 70
Victoria 77 89 75 90 / 70 60 20 50
Laredo 76 88 76 90 / 100 80 50 80
Alice 76 89 76 91 / 90 70 50 70
Rockport 82 92 81 92 / 90 70 70 70
Cotulla 76 90 76 93 / 90 70 30 50
Kingsville 78 89 77 90 / 90 80 70 80
Navy Corpus 82 89 82 90 / 80 80 80 80
&&
.CRP WATCHES/WARNINGS/ADVISORIES...
TX...Tropical Storm Warning for TXZ242>247-342>347-442-443-447.
Flood Watch through Thursday afternoon for TXZ229>234-239>247-
342>347-442-443-447.
Coastal Flood Warning until 7 PM CDT Friday for TXZ245-342>345-
347-442-443-447.
High Rip Current Risk through Friday afternoon for TXZ345-442-
443-447.
GM...Tropical Storm Warning for GMZ231-232-236-237-250-255-270-275.
&&
SHORT TERM...BF
LONG TERM....BF
AVIATION...NP/92In the hours before
Local storm report, Jun 19, 5:33 PM CDT, 2 hours 21 minutes before
Preliminary Local Storm Report
National Weather Service Corpus Christi TX
533 PM CDT Wed Jun 19 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0333 PM Coastal Flood 3 NNE Corpus Christi 27.84N 97.38W
06/19/2024 Nueces TX Public
Flooding at the North Beach RV Park.
&&
TCLocal storm report, Jun 19, 5:48 PM CDT, 2 hours 6 minutes before
Preliminary Local Storm Report
National Weather Service Corpus Christi TX
548 PM CDT Wed Jun 19 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0246 PM Flood Alice 27.75N 98.06W
06/19/2024 Jim Wells TX Emergency Mngr
Several roads closed around Alice such as
the Johnson St Overpass, Edith and
Industrial, 5th and main, and 1100-1600
Block of Main.
&&
TCLocal storm report, Jun 19, 6:43 PM CDT, 1 hour 11 minutes before
Preliminary Local Storm Report...Summary
National Weather Service Corpus Christi TX
643 PM CDT Wed Jun 19 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0604 PM Rain 5 NNE Fulton 28.14N 97.00W
06/19/2024 M8.30 Inch Aransas TX Public
Tropical Storm Alberto rainfall report
obtained from Social Media.
0100 PM Rain 6 SSE Austwell 28.30N 96.82W
06/19/2024 M7.61 Inch Aransas TX Mesonet
Mesonet station RNST2 ARANSAS NWR PORT
ARANSAS 32 NNE TX US.
0531 PM Rain 11 WNW Rockport 28.10N 97.21W
06/19/2024 M5.57 Inch Refugio TX Mesonet
Heavy rainfall from Tropical Storm Alberto.
0531 PM Rain 10 WNW Rockport 28.10N 97.21W
06/19/2024 M5.57 Inch Refugio TX Mesonet
Mesonet station FW1659 Bayside.
0628 PM Rain 1 SSW Fulton 28.05N 97.04W
06/19/2024 M5.05 Inch Aransas TX Mesonet
Mesonet station FW2228 Rockport.
0106 PM Rain 2 WSW Fulton 28.06N 97.07W
06/19/2024 M5.00 Inch Aransas TX Public
Spotter reported 5 inches in the Rockport
area.
0612 PM Rain 15 ENE Fulton 28.12N 96.80W
06/19/2024 M4.90 Inch Calhoun TX Mesonet
Mesonet station MIRT2 Matagorda Island.
0512 PM Rain 15 ENE Fulton 28.13N 96.80W
06/19/2024 M4.50 Inch Calhoun TX Public
Reported rainfall from Tropical Storm
Alberto. Obtained from Mesonet.
0459 PM Rain 6 SSE Austwell 28.30N 96.82W
06/19/2024 M4.17 Inch Aransas TX Mesonet
Reported rainfall from Tropical Storm
Alberto. Obtained from Mesonet.
0559 PM Rain 6 SSE Austwell 28.30N 96.82W
06/19/2024 M4.06 Inch Aransas TX Mesonet
Mesonet station AFWT2 Aransas.
0615 PM Rain 3 SE Gregory 27.89N 97.26W
06/19/2024 M3.70 Inch San Patricio TX Mesonet
Mesonet station 2946D 3 SE Gregory.
0629 PM Rain 1 N Ingleside 27.89N 97.20W
06/19/2024 M3.66 Inch San Patricio TX Mesonet
Mesonet station GW2229 INGLESIDE.
0623 PM Rain 2 SSE Aransas Pass 27.90N 97.14W
06/19/2024 M3.60 Inch Aransas TX Mesonet
Mesonet station AR105 Aransas Pass.
0535 PM Rain 3 SE Gregory 27.89N 97.26W
06/19/2024 M3.58 Inch San Patricio TX Public
Reported rainfall from Tropical Storm
Alberto. Obtained from Mesonet.
0534 PM Rain 2 N Ingleside 27.89N 97.20W
06/19/2024 M3.57 Inch San Patricio TX Public
Reported rainfall from Tropical Storm
Alberto. Obtained from Mesonet.
0535 PM Rain 1 SSE Kamay 28.60N 96.73W
06/19/2024 M3.35 Inch Calhoun TX Public
0535 PM Rain 2 WSW North San Pedro 27.79N 97.72W
06/19/2024 M2.99 Inch Nueces TX Public
Reported rainfall from Tropical Storm
Alberto. Obtained from Mesonet.
0539 PM Rain Kingsville 27.51N 97.86W
06/19/2024 M2.97 Inch Kleberg TX Public
Reported rainfall from Tropical Storm
Alberto. Obtained from Mesonet.
0537 PM Rain 4 S Corpus Christi 27.73N 97.39W
06/19/2024 M2.49 Inch Nueces TX Public
Reported rainfall from Tropical Storm
Alberto. Obtained from Mesonet.
0540 PM Rain 3 W Flour Bluff 27.66N 97.35W
06/19/2024 E2.38 Inch Nueces TX Public
Reported rainfall from Tropical Storm
Alberto. Obtained from Mesonet.
0540 PM Rain Victoria 28.83N 96.98W
06/19/2024 M2.34 Inch Victoria TX Mesonet
Reported rainfall from Tropical Storm
Alberto. Obtained from Mesonet.
0511 PM Rain 2 E Kingsville 27.50N 97.82W
06/19/2024 M2.03 Inch Kleberg TX Public
Reported rainfall from Tropical Storm
Alberto. Obtained from Mesonet.
&&Local storm report, Jun 19, 6:45 PM CDT, 1 hour 9 minutes before
Preliminary Local Storm Report...Summary
National Weather Service Corpus Christi TX
645 PM CDT Wed Jun 19 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1118 AM Non-Tstm Wnd Gst 12 SSE Austwell 28.23N 96.80W
06/19/2024 M49 MPH GMZ237 TX Mesonet
Mesonet station AWRT2 11 SSE Austwell.
0236 PM Non-Tstm Wnd Gst 11 SE Chapman Ranch 27.48N 97.32W
06/19/2024 M47 MPH GMZ231 TX Buoy
Buoy station IRDT2 S. Bird Island, TX.
1031 AM Non-Tstm Wnd Gst 1 ESE Cc Nas 27.68N 97.27W
06/19/2024 M46 MPH Nueces TX AWOS
AWOS station KNGP C. Christi NAS.
1118 AM Non-Tstm Wnd Gst 4 ESE Flour Bluff 27.63N 97.24W
06/19/2024 M45 MPH GMZ232 TX Buoy
Buoy station PACT2 Packery Channel, TX.
1000 AM Non-Tstm Wnd Gst 9 SE Aransas Pass 27.84N 97.04W
06/19/2024 M44 MPH GMZ255 TX Mesonet
Mesonet station ANPT2 9 SE Aransas Pass.
1125 AM Non-Tstm Wnd Gst 2 SE Flour Bluff 27.64N 97.29W
06/19/2024 M42 MPH Nueces TX Mesonet
Mesonet station XLAG Laguna Shores.
1000 AM Non-Tstm Wnd Gst 8 SE Aransas Pass 27.84N 97.07W
06/19/2024 M41 MPH Nueces TX Buoy
Buoy station RTAT2 Port Aransas, TX.
1133 AM Non-Tstm Wnd Gst 1 SW Kingsville 27.50N 97.87W
06/19/2024 M40 MPH Kleberg TX Mesonet
Mesonet station FW9607 Kingsville.
1023 AM Non-Tstm Wnd Gst 1 NW Fulton 28.08N 97.05W
06/19/2024 M39 MPH Aransas TX ASOS
ASOS station KRKP Rockport.
1159 AM Non-Tstm Wnd Gst 1 SSE CC Airport 27.77N 97.50W
06/19/2024 M39 MPH Nueces TX ASOS
ASOS station KCRP Corpus Christi.
1212 PM Non-Tstm Wnd Gst 15 ENE Fulton 28.12N 96.80W
06/19/2024 M39 MPH Calhoun TX Mesonet
Mesonet station MIRT2 Matagorda Island.
0303 PM Non-Tstm Wnd Gst 14 SE Chapman Ranch 27.44N 97.29W
06/19/2024 M39 MPH Kleberg TX Mesonet
Mesonet station TT738 Padre.
&&Local storm report, Jun 19, 7:25 PM CDT, 29 minutes before
Preliminary Local Storm Report
National Weather Service Corpus Christi TX
725 PM CDT Wed Jun 19 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0648 PM Tornado 2 WNW Rockport 28.04N 97.08W
06/19/2024 Aransas TX Law Enforcement
Reports of significant roof damage and
several trees down. Multiple reports of the
public seeing the tornado.
&&
CLMLocal storm report, Jun 19, 7:33 PM CDT, 21 minutes before
Preliminary Local Storm Report
National Weather Service Corpus Christi TX
733 PM CDT Wed Jun 19 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0700 PM Rain Rockport 28.03N 97.06W
06/19/2024 M9.55 Inch Aransas TX Public
Rain gauge showed 9.55 inches of rain so
far.
&&
CLMThe office that day
Everything else NWS Corpus Christi, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 19, 7:07 PM CDT | Tornado Warning | CRP | Aransas, San Patricio | 18 min |
| Jun 19, 7:23 PM CDT | Special Marine Warning | CRP | 11 min | |
| Jun 19, 7:44 PM CDT | Tornado Warning | CRP | Bee, San Patricio | 16 min |
| Jun 19, 7:49 PM CDT | Special Marine Warning | CRP | 26 min | |
| Jun 19, 8:02 PM CDT | Special Marine Warning | CRP | 43 min | |
| Jun 19, 8:08 PM CDT | Tornado Warning | CRP | Duval | 22 min |
| Jun 19, 8:11 PM CDT | Tornado Warning | CRP | Aransas, Refugio | 19 min |
| Jun 19, 8:14 PM CDT | Special Marine Warning | CRP | 31 min | |
| Jun 19, 8:25 PM CDT | Tornado Warning | CRP | Aransas | 20 min |
| Jun 19, 8:30 PM CDT | Tornado Warning | CRP | Live Oak, McMullen | 30 min |
| Jun 19, 8:35 PM CDT | Tornado Warning | CRP | Duval | 25 min |
| Jun 19, 8:35 PM CDT | Tornado Warning | CRP | Aransas, Refugio | 25 min |
| Jun 19, 8:48 PM CDT | Special Marine Warning | CRP | 27 min | |
| Jun 19, 8:54 PM CDT | Special Marine Warning | CRP | 22 min | |
| Jun 19, 9:02 PM CDT | Tornado Warning | CRP | Refugio, San Patricio | 28 min |
| Jun 19, 9:23 PM CDT | Tornado Warning | CRP | Bee, Refugio, San Patricio | 22 min |
| Jun 19, 9:45 PM CDT | Special Marine Warning | CRP | 45 min | |
| Jun 19, 10:06 PM CDT | Tornado Warning | CRP | Kleberg | 24 min |
| Jun 19, 10:23 PM CDT | Tornado Warning | CRP | Kleberg | 22 min |
| Jun 19, 10:42 PM CDT | Tornado Warning | CRP | Jim Wells, Kleberg | 18 min |
| Jun 19, 10:59 PM CDT | Tornado Warning | CRP | Duval, Jim Wells | 16 min |
| Jun 20, 12:20 AM CDT | Tornado Warning | CRP | Duval, Jim Wells | 25 min |
| Jun 20, 12:23 AM CDT | Flash Flood Warning | CRP | Duval, Jim Wells, Kleberg, Live Oak, Nueces, San Patricio | 3 hr |
| Jun 20, 12:25 AM CDT | Tornado Warning | CRP | Jim Wells | 20 min |
| Jun 20, 12:40 AM CDT | Tornado Warning | CRP | Duval | 20 min |
| Jun 20, 1:02 AM CDT | Tornado Warning | CRP | Duval, Jim Wells | 16 min |
| Jun 20, 1:07 AM CDT | Special Weather Statement | CRP | Duval | 53 min |
| Jun 20, 2:51 AM CDT | Special Marine Warning | CRP | 24 min | |
| Jun 20, 2:57 AM CDT | Flash Flood Warning | CRP | Duval, Jim Wells, La Salle, McMullen, Webb | 3 hr |
| Jun 20, 3:04 AM CDT | Special Weather Statement | CRP | Webb | 56 min |
| Jun 20, 3:34 AM CDT | Tornado Warning | CRP | Jim Wells, Kleberg | 26 min |
| Jun 20, 3:35 AM CDT | Wind Advisory | CRP | Aransas, Calhoun, Kleberg, Nueces, Refugio, San Patricio | 8 hr |
| Jun 20, 3:52 AM CDT | Small Craft Advisory | CRP | 39 hr | |
| Jun 20, 4:34 AM CDT | Tornado Warning | CRP | Duval, Webb | 26 min |
| Jun 20, 4:51 AM CDT | Tornado Warning | CRP | Duval | 24 min |
| Jun 20, 5:14 AM CDT | Tornado Warning | CRP | Duval, Webb | 16 min |
| Jun 20, 7:29 AM CDT | Flash Flood Warning | CRP | Kleberg, Nueces | 2 hr |
| Jun 20, 9:49 AM CDT | Special Weather Statement | CRP | Duval, Jim Wells | 56 min |
| Jun 20, 10:06 AM CDT | Flash Flood Warning | CRP | Kleberg, Nueces, San Patricio | 92 min |
| Jun 20, 2:40 PM CDT | Special Weather Statement | CRP | Duval | 35 min |
| Jun 20, 3:20 PM CDT | Special Weather Statement | CRP | Duval, La Salle, McMullen | 25 min |
| Jun 20, 3:29 PM CDT | River Flood Warning | CRP | Webb | 17 hr |
| Jun 20, 3:59 PM CDT | Special Weather Statement | CRP | La Salle | 31 min |
| Jun 20, 4:07 PM CDT | Special Weather Statement | CRP | La Salle | 23 min |
| Jun 20, 4:31 PM CDT | Special Weather Statement | CRP | La Salle | 29 min |
Nearby
Tornado Warnings in Texas, 2024Every tornado warning in 2024Tornadoes in 2024
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.